# SDR C2XA10IA127

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 24,765 hours, 23,705 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MEM - DURING POST FLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL BY ROWS 16-19.  MAINTENANCE INSPECTED THE AIRCRAFT AND IDENTIFIED A BAD BALLAST ABOVE ROW 16.  THE CABIN LIGHTS WERE PLACED ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
